# SDR AALA202109239161

- Difficulty date: September 22, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 55,393 hours, 21,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLOOR EMERGENCY EXIT LIGHT MISSING RED COVER AT ROW 11 LEFT SIDE. REPLACED MISSING EMERGENCY EXIT LIGHT LENS COVER PER AMM 33-51-13.
